Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

From few days sir. My eyes is paining very much after using my laptops or watching television I have glaucoma diseases and I use iotim eye drop regularly for 2 times a day wht did I do now sir please give me some suggestion sir.

1 Doctor Answered
From few days sir. My eyes is paining very much after usi...
The solution for this problem is its reduced usage and while using computor use in proper light. There is nothing more effective than controlling usage to reduce and negate the effects. You can also reduce the intensity of the computor screen by attaching a filter or by getting an eye-friendly screen. Above all, one must try to reduce the amount of computor usage or take frequent breaks. Make sure that the lightening in room is proper and you are at least at a distance of 10 feet from tv.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.